MathSciNet Relay Station
MathSciNet bibliographic data
MR2468037 (2010d:55016) 55Q45 (55Q51 55T15)
Ichigi, Ippei; Shimomura, Katsumi; Wang, Xiangjun On subgroups of $\pi\sb \ast(L\sb 2T(1)\wedge M(2))$ at the prime two. Bol. Soc. Mat. Mexicana (3) 13 (2007), no. 1, 207–230.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement